# SDR SWAA2021050364669

- Difficulty date: April 1, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N735SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27867
- Aircraft time: 74,508 hours, 43,627 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Indicator
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ATTENDANT ANNUNCIATOR LIGHT BAR IS DAMAGED. / REMOVED AND REPLACED DAMAGED FWD ATTENDANT ANNUNCIATOR LIGHT BAR AND EXIT SIGN LIGHT ASSEMBLY I.A.W. AMM 33-51-01-960-802 3. C. (5)(A)(6)(A)(C)(E) (10) SOPM 20-50-01 OPS CHECK WILL BE PERFORMED ON CARD U298669
